On the periodic solutions of a system of ordinary differential equations with singularities
Doklady Akademii Nauk, Tome 198 (1971) no. 2, pp. 286-289
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_198_2_a7,
author = {I. T. Kiguradze},
title = {On the periodic solutions of a system of ordinary differential equations with singularities},
journal = {Doklady Akademii Nauk},
pages = {286--289},
year = {1971},
volume = {198},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_198_2_a7/}
}
I. T. Kiguradze. On the periodic solutions of a system of ordinary differential equations with singularities. Doklady Akademii Nauk, Tome 198 (1971) no. 2, pp. 286-289. http://geodesic.mathdoc.fr/item/DAN_1971_198_2_a7/